MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY + DR RF; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY + DR RF; Pulse generator, permanent, implantable
Model Number PM2260
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a routine device change procedure.During the procedure, it was noted that the pacemaker was encapsulated in calcification, resulting in difficulty to remove the right ventricular (rv) and right atrial (ra) leads from the header of the pacemaker.Significant force was required, and a metal tool was used to detach the ra lead.This resulted in damage to the part of the ra lead that connects to the header.The damage was identified when the physician attempted to connect the ra lead to the header of the new pacemaker.The ra lead was then capped on (b)(6) 2026, and the new pacemaker was programmed to vvi mode.The old pacemaker was explanted and replaced successfully, while the rv lead remained implanted.The patient remained stable throughout the procedure.

Brand Name
ASSURITY + DR RF
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24795836
Report Number2017865-2026-07111
Device Sequence Number18526075
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)4620381(17)151130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberPM2260
Device Lot Number4620381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown